# SDR YENA2024101701368

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FLOOR SUPPORT PANEL WITH CORROSION, AT FR 16 AND Y+1292; FLOOR SUPPORT (SEAT TRACK) BETWEEN FR 12/ FR24 AND Y1292 WAS REPLACED I.A.W. A320 SRM 51-72-11-911-001 REV. 150 AUG 01/2024.ALL WORK ACCOMPLISHED ON MEXICANA WO 1318489, 1327754, AND 1328846 NR 00369.
